# SDR GTIA2015020801499

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 32,540 hours, 13,900 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OXYGEN MASKS DROPPED. PERFORMED OPS CHECK OF THE MANUAL MASK RELEASE IAW AMM 35-23-00, OPS CHECK OK, NO DEFECTS NOTED.
